Suivre
Mehmet Zeki Sarikaya
Mehmet Zeki Sarikaya
Düzce University Art and Sciences Faculty, Department of Mathematics
Adresse e-mail validée de duzce.edu.tr - Page d'accueil
Titre
Citée par
Citée par
Année
Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities
MZ Sarikaya, E Set, H Yaldiz, N Başak
Mathematical and Computer Modelling 57 (9-10), 2403-2407, 2013
10772013
On some Hadamard-type inequalities for h-convex functions
MZ Sarikaya, A Saglam, H Yildirim
J. Math. Inequal 2 (3), 335-341, 2008
3862008
On new inequalities of Simpson’s type for s-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Computers & Mathematics with Applications 60 (8), 2191-2199, 2010
3042010
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarikaya, Z Dahmani, ME Kiris, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
2582016
On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Yildirim
Miskolc Mathematical Notes 17 (2), 1049-1059, 2016
2482016
q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions
N Alp, MZ Sarıkaya, M Kunt, İ İşcan
Journal of King Saud University-Science 30 (2), 193-203, 2018
2342018
New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are convex and quasi-convex
MZ Sarikaya, A Saglam, H Yildirim
International Journal of Open Problems in Computer Science and Mathematics …, 2012
2292012
On the generalization of some integral inequalities and their applications
MZ Sarikaya, N Aktan
Mathematical and computer Modelling 54 (9-10), 2175-2182, 2011
2102011
On some new inequalities of Hadamard type involving h-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Acta Math. Univ. Comenian.(NS) 79 (2), 265-272, 2010
1912010
Some new Hadamard type inequalities for co-ordinated m-convex and (α, m)-convex functions
ME Özdemir, E Set, SET Erhan
Hacettepe journal of mathematics and statistics 40 (2), 219-229, 2011
1732011
Generalized Ostrowski type inequalities for local fractional integrals
M Sarikaya, H Budak
Proceedings of the American Mathematical Society 145 (4), 1527-1538, 2017
172*2017
On the Ostrowski type integral inequality.
MZ Sarikaya
Acta Mathematica Universitatis Comenianae. New Series 79 (1), 129-134, 2010
1702010
On new inequalities via Riemann-Liouville fractional integration
MZ Sarikaya, H Ogunmez
Abstract and applied analysis 2012, 2012
1632012
New some Hadamard's type inequalities for co-ordinated convex functions
MZ Sarikaya, E Set, ME Ozdemir, SS Dragomir
arXiv preprint arXiv:1005.0700, 2010
1632010
On the generalized Hermite-Hadamard inequalities
MZ Sarikaya, F Ertugral
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2020
1472020
On new Hermite Hadamard Fejér type integral inequalities.
MZ Sarikaya
Studia Universitatis Babes-Bolyai, Mathematica 57 (3), 2012
1472012
On the Hermite–Hadamard-type inequalities for co-ordinated convex function via fractional integrals
MZ Sarıkaya
Integral Transforms and Special Functions 25 (2), 134-147, 2014
1372014
On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals
E Set, İ İşcan, MZ Sarikaya, ME Özdemir
Applied Mathematics and Computation 259, 875-881, 2015
1212015
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results
E Set, MZ Sarikaya, ME Özdemir, H Yıldırım
Journal of Applied Mathematics, Statistics and Informatics 10 (2), 69-83, 2014
1132014
New inequalities of Ostrowski's type for s-convex functions in the second sense with applications
E Set, ME Ozdemir, MZ Sarikaya
arXiv preprint arXiv:1005.0702, 2010
1102010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20